# SDR 96ZZZX2215

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 214031431105
- Condition: Cracked
- Location: Lt T/B Attach
- Part time: 3,612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND CRACK AT UPPER LEFT TAIL BOOM ATTACH POINT, AIRFRAME SIDE.  THIS LONGERON BASE IS ONE OF ONLY FOUR ATTACH POINTS.  THE UPPER LEFT CARRIES HIGHEST LOADS.
